# SDR SWAA2022053197662

- Difficulty date: April 25, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 60,134 hours, 35,574 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5505
- Condition: Corroded
- Location: Fwd Galley Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED BS344 AT LBL9 AND WL208.1 AT FWD GALLEY AREA 2022-207215. [05] REPAIRED FLOOR BEAM BTW BS 328 TO BS 360 LBL 11.10 WL208.1 AT FWD GALLEY AREA I.A.W B737-700 SRM 53-10-51-2R-9 REPAIR 9 REPAIR IS CATEGORY: A DOES NOT REQUIRE INSPECTIONS SEE INDIVIDUAL SING OFF BELOW.;[06] REPAIRED FLOOR BEAM BTW BS 328 TO BS 360 LBL 11.10 WL208.1 AT FWD GALLEY AREA I.A.W B737-700 SRM 53-10-51-2R-9 REPAIR 9 REPAIR IS CATEGORY: A DOES NOT REQUIRE INSPECTIONS;
